MathSciNet Relay Station
MathSciNet bibliographic data
MR436218 58F15
Pugh, Charles C.; Walker, Russell B.; Wilson, F. Wesley, Jr. On Morse-Smale approximations–a counterexample. J. Differential Equations 23 (1977), no. 1, 173–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement